# SDR ABXA20251015272

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,508 hours, 33,664 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 695501
- Condition: Smoke
- Location: Nr 2
- Part time: 102,615 hours, 2,526 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SMELL OF FUMES. SMOKE IN CKPT 5 MILES OUT. LANDED, TOWER SAW SMOKE OUT OF #2 ENG ON TAXI. FIRE MASTER CAUTION CAME ON. SHUT #2 ENG DOWN, FIRE MASTER CAUTION WENT OUT. FIRE & SMOKE SEEN BY FIRE CREW.  A/C CURRENTLY IN WORK.  AN UPDATED SDR REPORT WILL BE FILED WHEN COMPLETED.
